MathSciNet Relay Station
MathSciNet bibliographic data
MR2053956 20E26 (20E05 20E06 20E08)
Metaftsis, V.; Raptis, E. Subgroup separability of graphs of abelian groups. Proc. Amer. Math. Soc. 132 (2004), no. 7, 1873–1884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement